Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2021, Volume 34, Number 1, Pages 63–79 (Mi vkam456)  

MATHEMATICS

On new sharp embedding theorems for multifunctional Herz-type and Bergman-type spaces in tubular domains over symmetric cones

R. F. Shamoyan*, E. B. Tomashevskaya

Department of Mathematics, Bryansk State Technical University

Abstract: We introduce new multifunctional mixed norm analytic Herz-type spaces in tubular domains over symmetric cones and provide new sharp embedding theorems for them. Some results are new even in case of onefunctional holomorphic spaces. Some new related sharp results for new multifunctional Bergman-type spaces will be also provided under one condition on Bergman kernel.

Keywords: Bergman spaces, Herz spaces, tubular domains over symmettic cones, embedding theorems, analytic functions.
* Author to whom correspondence should be addressed

DOI: https://doi.org/10.26117/2079-6641-2021-34-1-63-79

Full text: PDF file (303 kB)
Full text: http://krasec.ru/shamoyan-34/
References: PDF file   HTML file

UDC: 517.55+517.33
MSC: Primary 49J15; Secondary 49N05
Language:

Citation: R. F. Shamoyan, E. B. Tomashevskaya, “On new sharp embedding theorems for multifunctional Herz-type and Bergman-type spaces in tubular domains over symmetric cones”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 34:1 (2021), 63–79

Citation in format AMSBIB
\Bibitem{ShaTom21}
\by R.~F.~Shamoyan, E.~B.~Tomashevskaya
\paper On new sharp embedding theorems for multifunctional Herz-type and Bergman-type spaces in tubular domains over symmetric cones
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2021
\vol 34
\issue 1
\pages 63--79
\mathnet{http://mi.mathnet.ru/vkam456}
\crossref{https://doi.org/10.26117/2079-6641-2021-34-1-63-79}


Linking options:
  • http://mi.mathnet.ru/eng/vkam456
  • http://mi.mathnet.ru/eng/vkam/v34/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:26
    Full text:21
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021